# SDR ASOA20140805104H

- Difficulty date: August 6, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 32,239 hours, 24,571 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 14531597603
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION,  THE LT FUSELAGE TO VERTICAL STABILIZER DRAG ANGLE WAS FOUND TO BE CRACKED BETWEEN FRAMES 75 - 76 AT ONE RIVET.  MAINTENANCE R & R THE AFFECTED DRAG ANGLE, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
